# SDR IPXA2022040280758

- Difficulty date: March 15, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 38,933 hours, 19,867 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part serial: NSN
- Condition: Corroded
- Location: Fs1100 R/L 70/30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:14-2MAIN CARGO FLOOR AT STA 1100 AFT OF PANEL 242GF AND 242 HF WL 180 HAS INTERGRANULAR CORROSIONREMOVED AND REPLACED FLOOR BEAM T CHORD PER UPS EO B757-5310-38292-A
